A linear programming reformulation of the standard quadratic optimization problem

E. de Klerk, D.V. Pasechnik

Research output: Contribution to journalArticleScientificpeer-review

250 Downloads (Pure)
Original languageEnglish
Pages (from-to)75-84
JournalJournal of Global Optimization
Volume37
Issue number1
Publication statusPublished - 2007

Cite this

@article{c3e74115b3434a85976b892efcbecc1f,
title = "A linear programming reformulation of the standard quadratic optimization problem",
author = "{de Klerk}, E. and D.V. Pasechnik",
note = "DP 2005-24",
year = "2007",
language = "English",
volume = "37",
pages = "75--84",
journal = "Journal of Global Optimization",
issn = "0925-5001",
publisher = "Springer Netherlands",
number = "1",

}

A linear programming reformulation of the standard quadratic optimization problem. / de Klerk, E.; Pasechnik, D.V.

In: Journal of Global Optimization, Vol. 37, No. 1, 2007, p. 75-84.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A linear programming reformulation of the standard quadratic optimization problem

AU - de Klerk, E.

AU - Pasechnik, D.V.

N1 - DP 2005-24

PY - 2007

Y1 - 2007

M3 - Article

VL - 37

SP - 75

EP - 84

JO - Journal of Global Optimization

JF - Journal of Global Optimization

SN - 0925-5001

IS - 1

ER -